JournalsggdVol. 2, No. 3pp. 383–404

On group-theoretic models of randomness and genericity

  • Ilya Kapovich

    University of Illinois at Urbana-Champaign, USA
  • Paul Schupp

    University of Illinois at Urbana-Champaign, USA
On group-theoretic models of randomness and genericity cover
Download PDF

Abstract

We compare Gromov's density model of random groups with the Arzhantseva–Ol’shanskii model of genericity.

Cite this article

Ilya Kapovich, Paul Schupp, On group-theoretic models of randomness and genericity. Groups Geom. Dyn. 2 (2008), no. 3, pp. 383–404

DOI 10.4171/GGD/45